The asymptotic and exact Fisher information matrices
André Klein,
Guy Melard and
Abdessamad Saidi
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Published in: Statistics & Probability Letters (2008) v.78 n° 12,p.1430-1433
Downloads: (external link)
https://dipot.ulb.ac.be/dspace/bitstream/2013/13766/1/TR0643.pdf TR0643 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/13766
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... ulb.ac.be:2013/13766
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().